MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN NORTH HAVEN - MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0204E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior use, the device broken.There was no patient involved in this event.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of three devices.Two of the patches were received undamaged and in good condition remaining pliable and not falling apart when manipulated.The third patch was received with the packaging opened and the patch was crumbling and cracking.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.A possible root cause is improper storage of the product but there is no reliable way to determine when the product was improperly stored.No enhancements or improvements were generated for the reported condition.A review of the current complaint data reveals no trend for a device related failure for this condition.The reported condition was not confirmed.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6493076
Report Number1219930-2017-05289
Device Sequence Number1331403
Product Code LMG
UDI-Device Identifier10884521082533
UDI-Public10884521082533
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2017
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN6L0893UX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2017
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date04/14/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1